Follow
Edward Scheinerman
Edward Scheinerman
Verified email at jhu.edu
Title
Cited by
Cited by
Year
Fractional graph theory: a rational approach to the theory of graphs
ER Scheinerman, DH Ullman
Courier Corporation, 2013
9552013
Random dot product graph models for social networks
SJ Young, ER Scheinerman
International Workshop on Algorithms and Models for the Web-Graph, 138-149, 2007
3672007
Invitation to dynamical systems
ER Scheinerman
Courier Corporation, 2013
2652013
On random intersection graphs: The subgraph problem
M Karoński, ER Scheinerman, KB Singer-Cohen
Combinatorics, Probability and Computing 8 (1-2), 131-159, 1999
2511999
Representations of planar graphs
GR Brightwell, ER Scheinerman
SIAM Journal on Discrete Mathematics 6 (2), 214-229, 1993
1591993
Intersection classes and multiple intersection parameters of graphs
ER Scheinerman
Princeton University, 1984
1521984
On the size of hereditary classes of graphs
ER Scheinerman, J Zito
Journal of Combinatorial Theory, Series B 61 (1), 16-39, 1994
1401994
Mathematical models of binary spherical-motion encoders
D Stein, ER Scheinerman, GS Chirikjian
IEEE/ASME transactions on mechatronics 8 (2), 234-244, 2003
1272003
Random intersection graphs when m=ω(n): An equivalence theorem relating the evolution of the G(n, m, p) and G(n, p) models
JA Fill, ER Scheinerman, KB Singer‐Cohen
Random Structures & Algorithms 16 (2), 156-176, 2000
1242000
Matemática Discreta-Uma Introduçao
ER Scheinerman
Cengage Learning Editores, 2003
982003
Mathematics: a discrete introduction
ER Scheinerman
Brooks/Cole, 2000
932000
Modeling graphs using dot product representations
ER Scheinerman, K Tucker
Computational statistics 25, 1-16, 2010
862010
The interval number of a planar graph: Three intervals suffice
ER Scheinerman, DB West
Journal of Combinatorial Theory, Series B 35 (3), 224-239, 1983
851983
Fractional isomorphism of graphs
MV Ramana, ER Scheinerman, D Ullman
Discrete Mathematics 132 (1-3), 247-265, 1994
761994
Undirected edge geography
AS Fraenkel, ER Scheinerman, D Ullman
Theoretical Computer Science 112 (2), 371-381, 1993
751993
The rectilinear crossing number of a complete graph and Sylvester's “four point problem” of geometric probability
ER Scheinerman, HS Wilf
The American mathematical monthly 101 (10), 939-943, 1994
661994
Almost sure fault tolerance in random graphs
ER Scheinerman
SIAM Journal on Computing 16 (6), 1124-1134, 1987
661987
On the thickness and arboricity of a graph
AM Dean, JP Hutchinson, ER Scheinerman
Journal of Combinatorial Theory, Series B 52 (1), 147-151, 1991
641991
Containment graphs, posets, and related classes of graphs
MC Golumbic, ER Scheinerman
arXiv preprint arXiv:1907.07414, 2019
612019
Random intervals
J Justicz, ER Scheinerman, PM Winkler
The American mathematical monthly 97 (10), 881-889, 1990
591990
The system can't perform the operation now. Try again later.
Articles 1–20